Advanced

A construction of resilient functions with high nonlinearity

Johansson, Thomas LU and Pasalic, Enes LU (2003) In IEEE Transactions on Information Theory 49(2). p.494-501
Abstract
We provide a construction technique for multiple-output resilient functions F: F-2(n) --> F-2(m) with high nonlinearity. The construction leads to the problem of finding a set of linear codes with a fixed minimum distance, having the property that the intersection between any two codes is the all-zero codeword only. This problem is considered, and existence results are provided. Moreover, the constructed functions obtain a nonlinearity superior to previous construction methods.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
nonlinearity, Boolean functions, correlation immunity, stream ciphers, resiliency
in
IEEE Transactions on Information Theory
volume
49
issue
2
pages
494 - 501
publisher
IEEE--Institute of Electrical and Electronics Engineers Inc.
external identifiers
  • wos:000181265500014
  • scopus:0037319586
ISSN
0018-9448
DOI
language
English
LU publication?
yes
id
6d6f8a9b-e42f-4fe7-8455-0a62ecd703d6 (old id 317311)
date added to LUP
2007-08-03 11:32:55
date last changed
2018-05-29 11:05:24
@article{6d6f8a9b-e42f-4fe7-8455-0a62ecd703d6,
  abstract     = {We provide a construction technique for multiple-output resilient functions F: F-2(n) --> F-2(m) with high nonlinearity. The construction leads to the problem of finding a set of linear codes with a fixed minimum distance, having the property that the intersection between any two codes is the all-zero codeword only. This problem is considered, and existence results are provided. Moreover, the constructed functions obtain a nonlinearity superior to previous construction methods.},
  author       = {Johansson, Thomas and Pasalic, Enes},
  issn         = {0018-9448},
  keyword      = {nonlinearity,Boolean functions,correlation immunity,stream ciphers,resiliency},
  language     = {eng},
  number       = {2},
  pages        = {494--501},
  publisher    = {IEEE--Institute of Electrical and Electronics Engineers Inc.},
  series       = {IEEE Transactions on Information Theory},
  title        = {A construction of resilient functions with high nonlinearity},
  url          = {http://dx.doi.org/},
  volume       = {49},
  year         = {2003},
}